# SDR SWIA2020091152480

- Difficulty date: August 21, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N142SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000475
- Aircraft time: 14,842 hours, 8,136 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Damaged
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPOSITE DAMAGE TO REAR FUSELAGE DRAIN FAIRING.  C-CHECK RO 9/8/2020.  AFTER FURTHER EVALUATION OF THE FWD REAR FUSELAGE DRAIN FAIRING, DAMAGE IS THROUGH FAIRING ON LEFT SIDE.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED REAR FUSELAGE DRAIN FAIRING, REF EMB SRM.
